# SDR DALA2016081505976

- Difficulty date: August 13, 2016
- Submitted: August 15, 2016
- Operation: Air carrier
- Aircraft: N901DE
- Make and model: Doug MD-88
- Aircraft serial: 53378
- Aircraft time: 63,580 hours, 46,313 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Feeder Cable
- Condition: Damaged
- Location: Hyd Pump
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DAMAGED LACING ON AUXILIARY HYDRAULIC PUMP POWER FEEDER WIRING AT EH WHEEL WELL.  LACING  REPLACED IAW ER/A 467688-14MAAD REV D.
